Fulltext

An Approximate Solutions of Fuzzy Linear Fredholm Integral Equations

الحلول التقريبية للمعادلة فريد هولم الخطية الضبابية

Nuha Abduljabbar Rajab --- Mazin Hashim Suhhiem

Engineering and Technology Journal مجلة الهندسة والتكنولوجيا
ISSN: 16816900 24120758 Year: 2010 Volume: 28 Issue: 5 Pages: 918-924
Publisher: University of Technology الجامعة التكنولوجية

Abstract

The main aims of this paper are studying and modifying an approximate to solvefuzzy linear integral equations of Fredholm type.Two different Kinds of fuzzy functions are used to transform the ordinary linearintegral equations of Fredholm type to the fuzzy form.

أن الهدف الرئيسي من هذا البحث هو دراسة و تطوير طريقة تقريبية.لحل المعادلات التكامليةالضبابية الخطية من نوع فريدهولم, وقد تم استخدام نوعين من الدوال الضبابية لتحويل المعادلاتالتكاملية من هذا النوع من الحالات الاعتيادية إلى الحالة الضبابية.

Keywords

fuzzy --- integral equation --- fredholm